zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Normal forms for functions near degenerate critical points, the Weyl groups of A$_k$, D$_k$, E$_k$ and lagrangian singularities. (English. Russian original) Zbl 0278.57011

57R45Singularities of differentiable mappings
57R30Foliations; geometric theory (differential topology)
26E10$C^\infty$ real functions, quasi-analytic real functions
Full Text: DOI
[1] V. I. Arnol’d, ”Singularities of smooth maps,” UMN,23, No. 1, 3-44 (1968).
[2] J. C. Tougeron, ”Ideaux de fonctions differentiables. I,” Ann. Inst. Fourier,18, No. 1, 177-240 (1968). · Zbl 0188.45102
[3] A. M. Samoilenko, ”On equivalences of Taylor’s polynomials of smooth functions in a neighborhood of critical points of finite type,” Funktsional’. Analiz i Ego Prilozhen.,2, No. 4, 63-69 (1968).
[4] J. Milnor, Morse Theory, Princeton Univ. Press (1963).
[5] G. N. Tyurina, ”Local semiuniversal flat deformations of isolated singularities of complex spaces,” Izv. AN SSSR, Ser. Matem.,33, 1026-1058 (1969).
[6] V. I. Arnol’d, ”Lectures on bifurcation and versal families,” UMN,27, No. 5, 120-184 (1972).
[7] J. Mather, ”Structural stability of maps,” in: Singularities of Differentiated Reflections [Russian translation], Mir, Moscow (1968), pp. 216-267.
[8] V. I. Arnol’d, ”Rings of algebraic functions and the cohomology of swallow’s tails,” UMN,23, No. 4, 247-248 (1968).
[9] E. Brieskorn, ”Die Fundamentalgruppe des Raumes der regulären Orbits einer endlichen komplexen Spiegelungsgruppe,” Invent. Math.,12, No. 1, 57-61 (1971). · Zbl 0204.56502 · doi:10.1007/BF01389827
[10] E. Brieskorn, ”Braids,” Seminaire N. Bourbaki,24, No. 401, November, 1971.
[11] A. N. Varchenko, ”On the branching of multiple integrals depending on a parameter,” Functional’. Analiz i Ego Prilozhen.,3, No. 4, 79-80 (1969). · doi:10.1007/BF01078281
[12] M. Artin, ”Some numerical criteria for contractibility of curves on algebraic surfaces,” Amer. J. Math.,84, 485-496 (1962). · Zbl 0105.14404 · doi:10.2307/2372985
[13] E. Brieskorn, ”Die Auflösung der rationalen Singularitäten holomorphen Abbildungen,” Math. Ann.,178, 255-270 (1968). · Zbl 0159.37703 · doi:10.1007/BF01352140
[14] G. N. Tyurina, ”Resolution of singularities of flat deformations of double rational points,” Funktional’. Analiz i Ego Prilozhen.,4, No. 1, 77-83 (1970).
[15] V. I. Arnol’d, ”On matrices depending on parameters,” UMN,26, No. 2, 101-114 (1971).
[16] E. Brieskorn, Nice Mathematical Congress, 1970.
[17] T. Springer, Budapest Symposium on Group Representations, 1971. · Zbl 0224.05002
[18] V. I. Arnol’d, ”Integrals of rapidly oscillating functions and singularities of projections of lagrangian manifolds,” Funktional’. Analiz i Ego Prilozhen.,6, No. 3, 61-62 (1972).
[19] V. I. Arnol’d, ”On characteristic classes appearing in quantization conditions,” Funktional’. Analiz i Ego Prilozhen.,1, No. 1, 1-14 (1967). · doi:10.1007/BF01075861
[20] J. Boardman, in: Singularities of Differentiated Reflections [Russian translation], Mir, Moscow (1968), pp. 102-153.
[21] B. Morin, Calcul Jacobien, These, Paris?Sud (1972).